# SDR CALA2019012500142

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 64,986 hours, 22,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE FLEET CYCLE LOG PAGE 9638646 - PAX CABIN HAS A CRACKED FRAME AT STA 480 BETWEEN STR 8R AND 9R CUT OUT CRACKED AREA OF FRAME AND REPAIRED PER ECRA 5310-07561 REV. A. LOG PAGE CREATED FOR ESFR ONLY, VARIFIED LOG PAGE CLOSED.
